PL EN


2019 | 66 | 15-33
Article title

Topology and models of ZFC at early Universe

Content
Title variants
Languages of publication
EN
Abstracts
EN
Recently the cosmological evolution of the universe has been considered where 3-dimensional spatial topology undergone drastic changes. The process can explain, among others, the observed smallness of the neutrino masses and the speed of inflation. However, the entire evolution is perfectly smooth from 4-dimensional point of view. Thus the raison d’être for such topology changes is the existence of certain non-standard 4-smoothness on R4 already at very early stages of the universe. We show that the existence of such smoothness can be understood as a byproduct of the quantumness of the origins of the universe. Our analysis is based on certain formal aspects of the quantum mechanical lattice of projections of infinite dimensional Hilbert spaces where formalization reaches the level of models of axiomatic set theory.
Year
Issue
66
Pages
15-33
Physical description
Dates
published
2019-07-30
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2451-0602-year-2019-issue-66-article-464
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.